# SDR IPXA2020032053347

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 26062
- Aircraft time: 105,196 hours, 17,639 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMD CGO AFT LP A STATUS MESSAGE AT CRUISE FL 390.PERFORMED GRD TEST IAW AMM 26-10-00 PB 501 REV 98.00 OF THE FIRE DETECTION & SMOKE SYS: PASSED.
